Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Zeezoo27

HELP HELP FDJKFDAFKJFAS!

Recommended Posts

you guys,

im distraught.

i finished my 6 month accutane course in february (i was taking 40 mg one day and 80 mg the other alternating) and ive just recently started to notice my hair is thinning out! i knew this was a side effect but didnt think anything of the sort would happen to me because while i was on accutane my hair looked better than it ever has! but now i have a receding hairline and look like im starting to go bald... and for a 19 year old girl thats pretty devastating.

and on top of everything im breaking out again! in places ive never broken out before! AND even though my hair's falling out on my head, everywhere else its growing at full force! ive never had so much facial hair and the hair on my arms, etc is darker than its ever been!

i think my body is punishing me. i dont know what to do.

i should be studying for exams but all i can do is look in the mirror every 2 seconds 2 make sure my hairline hasnt gone back any further!

helpppppppp :cry:

(ps i hope this is posted in the right section... i didnt really know where to put it...)

Share this post


Link to post
Share on other sites

omg,you scare me to death,im just done with my course and everything looks well,i think you should look for some product to wash ur hair or find out some regimen for ur hair,its so rare that people have side effects just after there course but it do exist.eat healthy is gonna be the best way to you,i reckon!

Share this post


Link to post
Share on other sites
you guys,

im distraught.

i finished my 6 month accutane course in february (i was taking 40 mg one day and 80 mg the other alternating) and ive just recently started to notice my hair is thinning out! i knew this was a side effect but didnt think anything of the sort would happen to me because while i was on accutane my hair looked better than it ever has! but now i have a receding hairline and look like im starting to go bald... and for a 19 year old girl thats pretty devastating.

and on top of everything im breaking out again! in places ive never broken out before! AND even though my hair's falling out on my head, everywhere else its growing at full force! ive never had so much facial hair and the hair on my arms, etc is darker than its ever been!

i think my body is punishing me. i dont know what to do.

i should be studying for exams but all i can do is look in the mirror every 2 seconds 2 make sure my hairline hasnt gone back any further!

helpppppppp :cry:

(ps i hope this is posted in the right section... i didnt really know where to put it...)

Yes, the same thing happened to me. I had long thick hair before and while on accutane. Never took b.c till accutane which made it thicker too. shortly after accutane my hair started to fall out and is very thin and dry now.

I had labs around that time to find out that I had low iron, but not anemic...have your iron levels checked, sometimes low iron can result in hair problems...It is thought that the hair is scarificed before the blood. Have ferritin levels checked.

Thyroid can call cause diffuse hair loss, I was also diagnosed w/this two months after accutane. no family hx.....

"Drug-induced alopecia

Other drug-induced mechanisms may also lead to alopecia. Non-scarring, diffuse hair thinning without scalp disease, weeks to months after starting the offending drug, is characteristic. Many drugs have been implicated, including anabolic steroids causing androgenetic alopecia in young women, and retinoids (e.g. isotretinoin, acitretin, and vitamin A). Note that retinoids can cause progressive kinking of the hair. The offending agent should be identified and eliminated

There have been reports of people expercining low iron and thyroid levels after accutane and hair loss.......

You may want to try bioton also, it is good for the hair and nails.

P.S. My acne is worse then before accutane now also....

It can happen.

good luck

Share this post


Link to post
Share on other sites
you guys,

im distraught.

i finished my 6 month accutane course in february (i was taking 40 mg one day and 80 mg the other alternating) and ive just recently started to notice my hair is thinning out! i knew this was a side effect but didnt think anything of the sort would happen to me because while i was on accutane my hair looked better than it ever has! but now i have a receding hairline and look like im starting to go bald... and for a 19 year old girl thats pretty devastating.

and on top of everything im breaking out again! in places ive never broken out before! AND even though my hair's falling out on my head, everywhere else its growing at full force! ive never had so much facial hair and the hair on my arms, etc is darker than its ever been!

i think my body is punishing me. i dont know what to do.

i should be studying for exams but all i can do is look in the mirror every 2 seconds 2 make sure my hairline hasnt gone back any further!

helpppppppp :cry:

(ps i hope this is posted in the right section... i didnt really know where to put it...)

Yes, the same thing happened to me. I had long thick hair before and while on accutane. Never took b.c till accutane which made it thicker too. shortly after accutane my hair started to fall out and is very thin and dry now.

I had labs around that time to find out that I had low iron, but not anemic...have your iron levels checked, sometimes low iron can result in hair problems...It is thought that the hair is scarificed before the blood. Have ferritin levels checked.

Thyroid can call cause diffuse hair loss, I was also diagnosed w/this two months after accutane. no family hx.....

"Drug-induced alopecia

Other drug-induced mechanisms may also lead to alopecia. Non-scarring, diffuse hair thinning without scalp disease, weeks to months after starting the offending drug, is characteristic. Many drugs have been implicated, including anabolic steroids causing androgenetic alopecia in young women, and retinoids (e.g. isotretinoin, acitretin, and vitamin A). Note that retinoids can cause progressive kinking of the hair. The offending agent should be identified and eliminated

There have been reports of people expercining low iron and thyroid levels after accutane and hair loss.......

You may want to try bioton also, it is good for the hair and nails.

P.S. My acne is worse then before accutane now also....

It can happen.

good luck

thanks so much for the info! im going to get to my doctor asap so i can get those tests done!!

ugh... i really don't wanna lose my hair :( this sucks... i guess i might have 2 invest in a good wig lol!

omg,you scare me to death,im just done with my course and everything looks well,i think you should look for some product to wash ur hair or find out some regimen for ur hair,its so rare that people have side effects just after there course but it do exist.eat healthy is gonna be the best way to you,i reckon!

haha don't worry!!

i dont think it happens to everyone

ive been trying to be gentle with my hair and am looking for good products to use... i hope this subsides... its breaking my heart a little bit :(

Share this post


Link to post
Share on other sites

A lot of side effects can appear AFTER you finish your course. They did for me and are still here, they have done for many others. So you traded in your acne, well you didn't, for hairloss and new acne because of accutane. It sucks doesn't it. I suppose it makes you more aware of how stupid we can be to clear up common skin condition.

Share this post


Link to post
Share on other sites
you guys,

im distraught.

i finished my 6 month accutane course in february (i was taking 40 mg one day and 80 mg the other alternating) and ive just recently started to notice my hair is thinning out! i knew this was a side effect but didnt think anything of the sort would happen to me because while i was on accutane my hair looked better than it ever has! but now i have a receding hairline and look like im starting to go bald... and for a 19 year old girl thats pretty devastating.

and on top of everything im breaking out again! in places ive never broken out before! AND even though my hair's falling out on my head, everywhere else its growing at full force! ive never had so much facial hair and the hair on my arms, etc is darker than its ever been!

i think my body is punishing me. i dont know what to do.

i should be studying for exams but all i can do is look in the mirror every 2 seconds 2 make sure my hairline hasnt gone back any further!

helpppppppp :cry:

(ps i hope this is posted in the right section... i didnt really know where to put it...)

There's a very long thread in this forum about Accutane and hair loss. I believe a couple of members are using topicals that are helping them.

I'll find the link for you. Good luck.

http://www.acne.org/messageboard/answers-d...ir-t152239.html

Also ... what you say about body hair has me wondering if there might be an underlying hormonal issue? If I were you, I'd see a specialist and get your hormone levels checked.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×